# SDR CALA2025072106768

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 27,083 hours, 10,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550423
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND LAV FITTING  AT AFT WET AREA FLOOR BEAM STA 947 RBL 24.  FOUND CORROSION OUT OF LIMITS AT MAIN CABIN AFT WET AREA FLOOR BEAM UPPER CHORD STA 947.50 ACCOMPLISHED REPAIR  PER  EC/RA 5370-01183 AND AAR ESR# 16-12455 REV IR.
